A 18-year-old female asked:
Disclaimer

i was prescribed fluconazole for a yeast infection and took it 2 days ago. the itching has stopped but it burns when i urinate. could i have a uti?

1 doctor answer
Dr. Justin Diedrich
13 years experience Gynecology
Yep: Very possible that you now have a uti. Call your doc.
Answered on Apr 16, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Yeast infx likely.: You are right! This sounds like a yeast infection. Augmentin (amox-clav) is notorious for causing these. Use one of the over the counter vaginal ye ... Read More
1
1 comment
1
1 thank
A 19-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Some possibilities: certainly yeast infections often occur with these symptoms and commonly occur after being treated for a UTI. in theory pinworms , allergy, not having ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Christina Adberg
25 years experience Obstetrics and Gynecology
Wait, and . . .: It can take anywhere from 3 to 7 days for Diflucan to make you feel better. While you're waiting, you could use some over-the-counter cream like Gyne- ... Read More
3
3 thanks
A 18-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some ...: The described clinical scenario indicates your systemic and local defending ability is not strong enough to keep you out of recurrent UTI or yeast inf ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month